# SDR MALA000678

- Difficulty date: November 24, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RIGHT POWER LEVER STUCK AT 55 PERCENT POWER.  SHUT DOWN RIGHT ENGINE.  ON DESCENT RIGHT POWER LEVER STUCK WITH TORQUE AT 60 PERCENT.  SHUT DOWN RIGHT ENGINE, COMPLETED ORH.  REPLACED QUADRANT WITH SERVICEABLE UNIT.  P/N OFF  53710-6, ON 53082-14, S/N OFF 0-179, S/N ON 029.  ALL CHECKS GOOD AT THIS TIME.
